# SDR IPXA09154892

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DOOR FRAME DENTS BULK CARGO DOOR.    INSTALLED DOOR PER 52-34-11-04 EXCEPT STEPS 2D (2) ELECT BONDING.  2D (5) CORROSION PREVENTATIVE PASTE 2E TEST AND 2F CLOSE UP COMPLETED REMAINING STEPS PER MM 52-34-11-04.  THIS CLEARS DEF 396040.
